Spectral projections, semigroups of operators, and the Laplace transform

Ralph deLaubenfels

Banach Center Publications (1997)

  • Volume: 38, Issue: 1, page 193-204
  • ISSN: 0137-6934

How to cite


deLaubenfels, Ralph. "Spectral projections, semigroups of operators, and the Laplace transform." Banach Center Publications 38.1 (1997): 193-204. <http://eudml.org/doc/208628>.

author = {deLaubenfels, Ralph},
journal = {Banach Center Publications},
keywords = {scalar operator; well-bounded operator; functional calculus; Laplace transform; strongly continuous semigroups},
language = {eng},
number = {1},
pages = {193-204},
title = {Spectral projections, semigroups of operators, and the Laplace transform},
url = {http://eudml.org/doc/208628},
volume = {38},
year = {1997},

AU - deLaubenfels, Ralph
TI - Spectral projections, semigroups of operators, and the Laplace transform
JO - Banach Center Publications
PY - 1997
VL - 38
IS - 1
SP - 193
EP - 204
LA - eng
KW - scalar operator; well-bounded operator; functional calculus; Laplace transform; strongly continuous semigroups
UR - http://eudml.org/doc/208628
ER -


  1. [1] E. Albrecht and W. J. Ricker, Local spectral properties of constant coefficient differential operators in L p ( n ) , J. Operator Theory 24 (1990), 85-103. Zbl0790.47025
  2. [2] W. Arendt, Vector valued Laplace transforms and Cauchy problems, Israel J. Math. 59 (1987), 327-352. Zbl0637.44001
  3. [3] E. Berkson, T. A. Gillespie and S. Muhly, Abstract spectral decompositions guaranteed by the Hilbert transform, Proc. London Math. Soc. 53 (1986), 489-517. Zbl0609.47042
  4. [4] K. Boyadzhiev and R. deLaubenfels, Spectral theorem for generators of strongly continuous groups on a Hilbert space, Proc. Amer. Math. Soc. 120 (1994), 127-136. 
  5. [5] I. Colojoara and C. Foiaş, Theory of Generalized Spectral Operators, Gordon and Breach, New York, 1968. Zbl0189.44201
  6. [6] M. Cowling, I. Doust, A. McIntosh and A. Yagi, Banach space operators with a bounded H functional calculus, J. Austral. Math. Soc., to appear. Zbl0853.47010
  7. [7] R. deLaubenfels, d/dx, on C[0,1], is C 1 scalar, Proc. Amer. Math. Soc. 103 (1988), 215-221. 
  8. [8] R. deLaubenfels, Unbounded well-bounded operators, strongly continuous semigroups and the Laplace transform, Studia Math. 103 (1992), 143-159. Zbl0811.47012
  9. [9] R. deLaubenfels, Regularized functional calculi and evolution equations, in: Proceedings of Evolution Equations Conference, Baton Rouge 1993, Marcel Dekker, 1994, 141-152. 
  10. [10] R. deLaubenfels, A functional calculus approach to semigroups of operators, in: Seminar Notes in Functional Analysis and PDEs, Louisiana State University, 1993/94, 83-107. 
  11. [11] R. deLaubenfels, H. Emamirad and M. Jazar, Regularized scalar operators, Appl. Math. Lett., to appear. 
  12. [12] R. deLaubenfels and S. Kantorovitz, The semi-simplicity manifold for arbitrary Banach spaces, J. Funct. Anal. 113 (1995), 138-167. Zbl0867.47028
  13. [13] I. Doust and R. deLaubenfels, Functional calculus, integral representations, and Banach space geometry, Quaestiones Math. 17 (1994), 161-171. 
  14. [14] H. R. Dowson, Spectral Theory of Linear Operators, Academic Press, 1978. Zbl0384.47001
  15. [15] N. Dunford and J. T. Schwartz, Linear Operators, Part III, Interscience, New York, 1971. 
  16. [16] I. Erdelyi and S. Wang, A Local Spectral Theory for Closed Operators, London Math. Soc. Lecture Note Ser. 105, Cambridge, 1985. Zbl0577.47035
  17. [17] J. E. Galé and T. Pytlik, Functional calculus for infinitesimal generators of holomorphic semigroups, preprint, 1995. Zbl0897.43002
  18. [18] J. A. Goldstein, Semigroups of Operators and Applications, Oxford, New York, 1985. 
  19. [19] R. Lange and B. Nagy, Semigroups and scalar-type operators in Banach spaces, J. Funct. Anal. 119 (1994), 468-480. Zbl0812.47039
  20. [20] R. Lange and S. Wang, New Approaches in Spectral Decomposition, Contemp. Math. 128, Amer. Math. Soc., Providence, 1992. Zbl0765.47009
  21. [21] F. Neubrander and B. Hennig, On representations, inversions and approximations of Laplace transforms in Banach spaces, Appl. Anal. 49 (1993), 151-170. Zbl0791.44002
  22. [22] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, 1983. 
  23. [23] D. J. Ralph, Semigroups of well-bounded operators and multipliers, Thesis, Univ. of Edinburgh, 1977. 
  24. [24] D. V. Widder, The Laplace Transform, Princeton University Press, Princeton, 1946. Zbl0060.24801
  25. [25] F. H. Vasilescu, Analytic Functional Calculus and Spectral Decomposition, Reidel, Dordrecht, 1982. Zbl0495.47013
  26. [26] S. Zaidman, On the representation of vector-valued functions by Laplace transforms, Duke Math. J. 26 (1959), 189-191. Zbl0084.32801

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.